Carbohydrates in the evening

Discussion in 'Weight Watchers - ProPoints Queries' started by rosieandjim, 15 April 2011 Social URL.

  1. rosieandjim

    rosieandjim Member

    Posts:
    13
    Likes Received:
    0
    I could REALLY do with some help please!!! I have been a diligent follower of WW for many years and on the whole have got on very well with it.. I started taking Fluoxetine (prozac) about 6 months ago and have gained a stone in that time.. I am so so so careful about my points and know that I stick within my values all the time.. Im veggie so love the fact that fruit is free and honestly believe Im eating better now than I ever have done before... I just cant lose this weight... can anyone help me... PLEEEASE :eek:( I think I may be eating too much pasta, although I dont eat too much... much maybe eating carbs in the evening is not good for me....??
     
  2. Avatar

    MiniMins.com Matched Content

  3. Jojobear

    Jojobear Full Member

    Posts:
    411
    Likes Received:
    0
    Diet:
    Weightwatchers PP
    An average portion of pasta is 40-60g per person I would say switch to wholewheat pasta. Fruit contains a large amount of sugar so be careful not to eat to much at once break it up through the day either for breakfast or lunch and snack time. Also watch your portion sizes , switch to a smaller plate maybe and make sure you weigh your foods. Best not to eat anything after 6 except fruit as fruit only takes an hour for your body to digest where as if you eat late at night it will sit in your stomach . Your body needs time regenerate while you sleep and that's it's job but if it is doing that then it takes longer for the food eaten late to digest. Hope that helps
     
  4. Slimandtoned

    Slimandtoned Full Member

    Posts:
    227
    Likes Received:
    0
    Start Weight:
    13st3.5lb
    Current Weight:
    12st7lb
    Goal Weight:
    10st6lb
    Lost(%):
    0st10.5lb(5.66%)
    Diet:
    Weightwatchers Pro Points
    Hi rosieandjim what weight of pasta do you have when you eat it? I was shocked at how high the PP value a small amount has so I tend not to have it too often... Have you asked your doctor/pharmacist if there are any weight gain side effects from your medication? Some of those tablets can have that effect... It would be worth asking. If you're tracking everything accurately and weighing your portions, it could be caused by medication...
     
  5. rosieandjim

    rosieandjim Member

    Posts:
    13
    Likes Received:
    0
    Thank you ladies - thats good advice!! I think I might just stick to fruit and veg in the evenings and see how I get on.. its such a shame rice pasta and cous cous are so much.. but summer is coming so I'll have to do without!!
    Many thanks again x
     
  6. hannata

    hannata I can haz cake?

    Posts:
    5,343
    Likes Received:
    35
    Start Weight:
    280lb
    Current Weight:
    249.0lb
    Goal Weight:
    208.5lb
    Lost(%):
    31lb(11.07%)
    Diet:
    ADF
    Argh medication can really play havoc with your body! I'm on a whole heap of meds myself and they told me point blank that it would be very difficult for me to lose weight. And there's pretty much feck all I can do to help, if I didn't take my meds I'd probably be very ill/hospitalised :(

    Just make sure you are being super accurate with measurements and pointing honestly. Sometimes a bit of exercise helps. I find if I use my weeklies, and not exercise, I wont do that well on the scales.

    What you are eating won't make a huge difference tbh, all of the different food categories are weighted appropriately through the points formulae.

    If that still doesn't work, talk to your doctor about it. x
     
  7. rosieandjim

    rosieandjim Member

    Posts:
    13
    Likes Received:
    0
    Depressing eh!!! Thank you!! and good luck x
     
  8. hannata

    hannata I can haz cake?

    Posts:
    5,343
    Likes Received:
    35
    Start Weight:
    280lb
    Current Weight:
    249.0lb
    Goal Weight:
    208.5lb
    Lost(%):
    31lb(11.07%)
    Diet:
    ADF
    I know its ****... but you are stuck between a rock and a hard place... don't take your meds and get sick/die or struggle with your weightloss forever. I used to get so angry about it but I've just given up because it just made me bitter... gotta get through this! x
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...